Citlopram??

Well my GP has very reluctantly started me on citlopram (10mg) last week and so at I've felt awful! Very sick, headache, tired, and I get up feeling like I've got a hang over. For the people that have taken this, when will the side affects ware off? Also my GP has told me to take it at night so I e less side affects as I'd be asleep ( I haven't really slept a full night sleep since taking them) and today my CPN has told me I should be taking them in the morning with food and a drink, she said she didn't know why I'd be told to take them at night, so I'm wondering if you've taken citlopram what part of the day do you take them and why? Thankyou.

5 Replies

oldestnewest
  • hi have a friend who is on citalopram, she takes hers in the morning with her breakfast , sometimes it takes two weeks your body to get used to them, stick with breakfast time + food , you will feel a lot better . jasper xx

  • Hi there,

    I was on Citalopram for 22 years, so hang on in there, the side effects will get better.

    My GP originally told me to take them at night, so I didn't get anxious I suppose, but after being on them for a while, he told me to take them in the morning. The hospitals also tell you to take it in the morning. Make sure you eat something first if you can though, as you might get more noticeable side effects.

    Any other questions, just ask. xx

  • i take mine first thing in the morning (about half hour after I'm up) with a cup of coffee. I don't eat as I'm not hungry til later. I've not had any side effects at all. its had quite a positive effect.

  • Thankyou everyone:), I think I will start to take it in the morning. My CPN doesn't want to off them so I do have to persevere with the side effects:( I couldn't have my follow up with my GP this week like planned, as she was ill so I'm not sure when I get to see her again now. Xx

  • Since being on these tablets, I've noticed one thing, I'm so much more angrier than I was before. I get my self wound up at the slightest thing. I am still anxious and I still feel like before but I'm just so much more angery.:( I want to come off them but I don't think I can

You may also like...